Skip to Main content Skip to Navigation
Journal articles

Core Shape Modelling of a Set of Curves

Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-00426482
Contributor : Hervé Rix <>
Submitted on : Monday, October 26, 2009 - 2:43:19 PM
Last modification on : Tuesday, May 26, 2020 - 6:50:34 PM

Identifiers

Citation

Sofiane Boudaoud, Hervé Rix, Olivier Meste. Core Shape Modelling of a Set of Curves. Computational Statistics and Data Analysis, Elsevier, 2010, Computational Statistics and Data Analysis 54 (2010), pp. 308-325. ⟨10.1016/j.csda.2009.08.003⟩. ⟨hal-00426482⟩

Share

Metrics

Record views

223